# SDR 2007UALA02983

- Difficulty date: August 2, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 54,269 hours, 19,968 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL EXIT SIGN INOP AT SEAT 15A.  REPLACED SIGN.
